# SDR SWAA041804

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 53,963 hours, 50,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: BACB30LJ45U7
- Condition: Sheared
- Location: Rt Wing Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH NR 4 L/E SLAT INDICATED INTRANSIT, RECYCLED PER QRH WITH NORMAL DEPLOYMENT.  UPON LANDING CYCLE FLAPS/SLATS AND NOTED A LOUD BANG AND ASYMMETRICAL RATE OF DEPLOYMENT ON NR 4 L/E SLAT, NR 4 L/E SLAT OUTBOARD SIDE STICKS.  REMOVED AND REPLACED NR 4 L/E SLAT DETENT BOLT PER MM.
